Feynman rules for superfields in N=1 and N=2 supersymmetric Yang-Mills theories on the light cone

Research output: Contribution to journalArticle

4 Citations (Scopus)
Original languageEnglish
Pages (from-to)470-476
Number of pages7
JournalTheoretical and Mathematical Physics
Volume63
Issue number2
DOIs
Publication statusPublished - May 1985

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Physics and Astronomy(all)
  • Mathematical Physics

Cite this

Feynman rules for superfields in N=1 and N=2 supersymmetric Yang-Mills theories on the light cone. / Ketov, S. V.

In: Theoretical and Mathematical Physics, Vol. 63, No. 2, 05.1985, p. 470-476.

Research output: Contribution to journalArticle

@article{fcfd7900f09a46ccbdfe809b8ef5d1a0,
title = "Feynman rules for superfields in N=1 and N=2 supersymmetric Yang-Mills theories on the light cone",
author = "Ketov, {S. V.}",
year = "1985",
month = "5",
doi = "10.1007/BF01017903",
language = "English",
volume = "63",
pages = "470--476",
journal = "Theoretical and Mathematical Physics(Russian Federation)",
issn = "0040-5779",
publisher = "Springer New York",
number = "2",

}

TY - JOUR

T1 - Feynman rules for superfields in N=1 and N=2 supersymmetric Yang-Mills theories on the light cone

AU - Ketov, S. V.

PY - 1985/5

Y1 - 1985/5

UR - http://www.scopus.com/inward/record.url?scp=0000092358&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0000092358&partnerID=8YFLogxK

U2 - 10.1007/BF01017903

DO - 10.1007/BF01017903

M3 - Article

VL - 63

SP - 470

EP - 476

JO - Theoretical and Mathematical Physics(Russian Federation)

JF - Theoretical and Mathematical Physics(Russian Federation)

SN - 0040-5779

IS - 2

ER -